MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET NEOPT; OXIMETER

MASIMO - 40 PARKER RD SET NEOPT; OXIMETER
Model Number 4004-1
Medical Device Problem Code Device Stops Intermittently (1599)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative:multiple attempts for product return and requests for additional information were made.The product has not been returned to masimo to allow an analysis to be performed.If new information is obtained or the product is returned, a follow up report will be submitted.Initial reporter zip code exceeded maximum allowable digits, zip code is as follows: (b)(6).
 
Event or Problem Description
The customer reported the value was came up and off.Clarification was obtained from the customer regarding the report: "the value was received on the monitor and then suddenly display no values." no patient impact or consequences were reported.
 
Additional Manufacturer Narrative
The returned sensor was evaluated.No physical damage was observed during external visual inspection.The sensor failed continuity testing due to an open infrared in the emitter assembly.The open infrared was most likely due to a failure between bond wire and die attach.When the sensor is connected to a monitoring device the device displays a "replace sensor" error message.(b)(6).

Brand Name
RD SET NEOPT
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6840673
Report Number2031172-2017-00859
Device Sequence Number750795
Product Code DQA
UDI-Device Identifier10843997009604
UDI-Public10843997009604
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2019
Device Model Number4004-1
Device Catalogue Number4004
Device Lot Number16KYQ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 08/09/2017
Supplement Date Received by Manufacturer09/13/2017
Initial Report FDA Received Date09/03/2017
Supplement Report FDA Received Date10/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1